# SDR UPS99230719

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING INSPECTION OF BS 825.95 L FRAME A CRACK WAS FOUND EMINATING FROM 3RD FASTENER HOLE ABOVE FLOOR     FRAME BS 825.95 LT.  REPAIRED IAW APPENDIX C OF EO B727-5310-5474- C & SMRO EO 99-30-002 UPS ENGINEERING FILE NR 5310-2172.
